# SDR TWAA0013223

- Difficulty date: August 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO BIN THE DOOR LOWER THRESHOLD BEAM WAS CORRODED AND HAD 3 FIELD REPAIRS INSTALLED.  REMOVED CORRODED BEAM AND INSTALLED NEW BEAM (P/N 593638-501) PER SPM 6-70-01 PAGE 3 ITEM B1, 2, AND SRM 51-60-0 PAGE 9, SRM 51-60-0 PAGE 936, SRM 51-60-0 P98, SRM 51-30-3 PAGE 1, SRM 51-30-2, AND DRAWINGS 5930483, 5936038, 9919603, 5936075, 5936042, 9936074, AND 9936073.
